UNIGE document Scientific Article
previous document  unige:12087  next document
add to browser collection
Title

The 3x+1 problem : new lower bounds on nontrivial cycle lengths

Author
Published in Discrete Mathematics. 1993, vol. 118, no. 1-3, p. 45-56
Abstract Let T: N → N be the function defined by T(n) = n/2 if n is even, T(n) = (3n + 1)/2 if n is odd. We show, among other things, that any nontrivial cyclic orbit under iteration of T must contain at least 17 087 915 elements.
Identifiers
Full text
This document has no fulltext available yet, but you can contact its author by using the form below.
Structures
Citation
(ISO format)
ELIAHOU, Shalom. The 3x+1 problem : new lower bounds on nontrivial cycle lengths. In: Discrete Mathematics, 1993, vol. 118, n° 1-3, p. 45-56. https://archive-ouverte.unige.ch/unige:12087

132 hits

0 download

Update

Deposited on : 2010-10-12

Export document
Format :
Citation style :